# SDR MASA200601704

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,806 hours, 4,885 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7406 ORD - SLATS 1/2 SPEED STATUS MESSAGE.  MX RESET SYSTEM AND FAULTS CLEARED.  OPS CHECK GOOD.
